# SDR 97ZZZM720

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM MIAMI, THE NR 3 ENGINE EGT WENT TO 595 DEGREES.  THE CREW REDUCED POWER ON THE NR 3 ENGINE AND RETURNED TO MIAMI FOR AN UNEVENTFUL LANDING.  MAINTENANCE IS TROUBLESHOOTING.
